MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CER FEM HD 28/+3MM T1; HIP PROSTHESIS

BIOMET UK LTD. BIOLOX DELTA CER FEM HD 28/+3MM T1; HIP PROSTHESIS
Catalog Number 650-1157
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: act artic e1 hip brg 28x40mm; item # ep-200146; lot # 094310.G2 ¿ foreign ¿ china.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the during the surgery, the doctor successfully repositioned the bearing trial mold and ceramic head trial mold.However, when assembling the prosthesis with the ceramic head and bearing, the ceramic head fractured during repositioning.Despite attempts to remove it, the head was stuck inside the bearing, and both components were replaced with new products.Due diligence is in progress for this event; to date no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay corrected information.The following sections were updated: b4, b5, g3, g6, h2, h10, h11.The incident reported under (b)(4) , mfr report number: 3002806535-2025-00253, can be closed as a duplicate of the complaint (b)(4) , mfr report number: 3002806535-2025-00249.
 
Event or Problem Description
The incident reported under (b)(4), mfr report number: 3002806535-2025-00253, can be closed as a duplicate of the complaint (b)(4), mfr report number: 3002806535-2025-00249.

Brand Name
BIOLOX DELTA CER FEM HD 28/+3MM T1
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22434292
Report Number3002806535-2025-00253
Device Sequence Number11929683
Product Code LZO
UDI-Device Identifier00887868271519
UDI-Public(01)00887868271519(17)320405(10)3111362
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650-1157
Device Lot Number3111362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown